Alert archive / Maine / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 37, NWS Gray, ME

June 29, 2016Androscoggin County, Franklin County, Oxford County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jun 29, 2016, 4:24 PM EDT for Androscoggin County, Franklin County, Oxford County, Maine. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2016, 4:24 PM EDT (20:24 UTC)
Expired
Jun 29, 2016, 5:15 PM EDT
In force
51 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Androscoggin County, ME, Franklin County, ME, Oxford County, ME

The radar

The Portland,ME radar (KGYX), 60 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 4:45 PM EDTTSTM WND DMG3 Nw Sumner, MEPOWER POLE AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

746 
WUUS51 KGYX 292024
SVRGYX
MEC001-007-017-292115-
/O.NEW.KGYX.SV.W.0037.160629T2024Z-160629T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
424 PM EDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL FRANKLIN COUNTY IN WESTERN MAINE...
  EAST CENTRAL OXFORD COUNTY IN WESTERN MAINE...
  NORTH CENTRAL ANDROSCOGGIN COUNTY IN SOUTHWESTERN MAINE...

* UNTIL 515 PM EDT

* AT 424 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
  OF BETHEL...MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RUMFORD...JAY...LIVERMORE FALLS...DIXFIELD...CANTON...WILTON...
  MEXICO...LIVERMORE...HARTFORD...GREENWOOD...CARTHAGE...WOODSTOCK...
  SUMNER...PERU...WEST PARIS...TOWN OF WASHINGTON AND MILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4429 7060 4442 7067 4464 7031 4443 7014
TIME...MOT...LOC 2024Z 247DEG 24KT 4435 7063 

HAIL...1.00IN
WIND...60MPH
 
$$
EKSTER
2 follow-up statements
743 
WWUS51 KGYX 292036
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
436 PM EDT WED JUN 29 2016

MEC001-007-017-292115-
/O.CON.KGYX.SV.W.0037.000000T0000Z-160629T2115Z/
FRANKLIN ME-OXFORD ME-ANDROSCOGGIN ME-
436 PM EDT WED JUN 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN FRANKLIN...EAST CENTRAL OXFORD AND NORTH CENTRAL
ANDROSCOGGIN COUNTIES...

AT 436 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
CANTON...OR 10 MILES SOUTHEAST OF RUMFORD...MOVING NORTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JAY...LIVERMORE FALLS...DIXFIELD...CANTON...WILTON...LIVERMORE...
HARTFORD...CARTHAGE...SUMNER...PERU...TOWN OF WASHINGTON...
WOODSTOCK AND WEST PARIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4434 7050 4444 7057 4464 7031 4443 7014
TIME...MOT...LOC 2036Z 241DEG 26KT 4441 7047 

HAIL...1.00IN
WIND...60MPH
 
$$
373 
WWUS51 KGYX 292111
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
511 PM EDT WED JUN 29 2016

MEC001-007-017-292121-
/O.EXP.KGYX.SV.W.0037.000000T0000Z-160629T2115Z/
FRANKLIN ME-OXFORD ME-ANDROSCOGGIN ME-
511 PM EDT WED JUN 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN...EAST
CENTRAL OXFORD AND NORTH CENTRAL ANDROSCOGGIN COUNTIES WILL EXPIRE AT
515 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4434 7050 4444 7057 4464 7031 4443 7014
TIME...MOT...LOC 2109Z 247DEG 24KT 4441 7047 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:30 PM EDT, 54 minutes earlier.

Area forecast discussion, Jun 29, 3:30 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Gray ME
330 PM EDT WED JUN 29 2016

.SYNOPSIS...
Weak low pressure and an associated cold front will push east
through the region today through tonight. High pressure will build
in from the west Thursday. A cold front will approach from the
west on Friday and will cross the region Friday night. A trough of
low pressure will linger over the region Saturday through Sunday.
High pressure will build in from the west Sunday night through
Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A very moist airmass is in place across the region and showers and
thunderstorms are moving across the area from southwest to
northeast. Rain rates of up to several inches an hour have been
observed in these storms. A flash flood watch remains in place for
the northern areas... which received the most rainfall in last
nights storm. The upper level vort max driving the surface font is
digging into Vermont and is expected to push the front through
New Hampshire by nightfall and across Maine during the early
evening. Shower activity will come to an end with the setting sun
and frontal passage.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Although a generally drier air mass aloft will push into the
region behind the front tonight.. the very moist air will remain
in place at the lower level creating fog in the coastal plain and
river valleys through early morning. As the sunrises fog will lift
and westerly flow will develop ushering in drier air. Temperatures
will climb to the low 80s south to 70s north in full sun.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
High impact weather potential: low threat for isolated flooding
wednesday afternoon.

The broad scale pattern will continue to be a ridge over the
western united states with a trough over eastern Canada. After
brief ridging builds in for Thursday a vort max will dive south
out of James bay pushing another front through the region on
Friday night. Ahead of this front moist southerly flow will again
set up. Moisture will help to increase thunderstorm potential
though afternoon... a few storms could be severe as shear
increases to around 30kt. The real concern may again be localized
heavy rainfall producing flooding. PWAT climbs to in excess of 1.5
inches with freezing levels remaining around 12kft... allowing for
plenty of warm rain processes. Have added heavy rainfall wording
to the forecast for this period.

Cold front will push east of the forecast area late Friday night.
Again fog may linger in any areas which receive significant
rainfall.

For saturday the upper level low tries to close off over southern
Quebec. This will put northern New England on the southern
periphery of the system with increased cloud cover and a few
showers possible in the mountains. Looking for a mix of clouds
and sun for a majority of the day with highs ranging from the mid
70s to lower 80s.

Cyclonic flow will continue on Sunday as upper trough axis pushes
east. Looking for clouds to persist in the mountains along with a
chance of showers. Expect a fair amount of cloudiness downwind of
the mountains. Highs will range through the 70s to near 80.

High pressure will build in from the west Sunday night as upper low
lifts out of the northeast. Expect gradual clearing overnight with lows
in the 50s.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
Short Term... Showers and thunderstorms will continue to impact
all terminals over the next several hours. Ceilings have generally
lifted to MVFR. After sunset expect all terminals to drop to IFR
by 4am... with VLIFR possible at PWM RKD and PSM. LEB will also
likely go down to LIFR.

Long Term...VFR Thursday night. Areas of MVFR/IFR ceilings/vsby
in afternoon and evening convection Friday. VFR Saturday through
Sunday.

&&

.MARINE...
Short Term...quiet day on the waters with seas and waves remaining
below SCA criteria.

Long Term...Sca's likely on Sunday.

&&

.HYDROLOGY...
Flash Flood Watch remains in effect for the northern mountains through
8pm as showers continue to produce very heavy rainfall. Any areas
which saw heavy rain yesterday will be quick to flood.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Flash Flood Watch until 8 PM EDT this evening for MEZ007>009.
NH...Flash Flood Watch until 8 PM EDT this evening for NHZ001-002.
MARINE...None.

&&
Hazardous weather outlook, Jun 29, 4:46 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
446 AM EDT WED JUN 29 2016

MEZ007>009-012>014-NHZ001>009-011-012-015-300900-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE-EASTERN HILLSBOROUGH-
WESTERN AND CENTRAL HILLSBOROUGH-
446 AM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...WEST
CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY. A FEW OF THESE
STORMS MAY PRODUCE STRONG GUSTY WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ153-MEZ018>028-NHZ010-013-014-300900-
CASCO BAY-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
446 AM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...CENTRAL
NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY. A FEW OF THESE
STORMS MAY PRODUCE STRONG GUSTY WINDS AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>152-154-300900-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
446 AM EDT WED JUN 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 29, 3:15 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
315 PM EDT WED JUN 29 2016

NHZ006-009-291945-
SOUTHERN CARROLL NH-BELKNAP NH-
315 PM EDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  BELKNAP COUNTY IN NEW HAMPSHIRE

* UNTIL 345 PM EDT

* AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER MEREDITH...MOVING TO THE EAST AT 20 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MEREDITH...
  MOULTONBOROUGH...
  WOLFEBORO...
  TUFTONBORO...
  AND BRIDGEWATER.

LAT...LON 4370 7152 4372 7153 4383 7119 4357 7111
      4357 7153 4369 7158
TIME...MOT...LOC 1912Z 257DEG 17KT 4365 7147
Local storm report, Jun 29, 3:26 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
326 PM EDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     2 NNW PORTLAND          43.69N  70.27W
06/29/2016                   CUMBERLAND         ME   BROADCAST MEDIA

            TREE UPROOTED ON OCEAN AVENUE. DELAYED REPORT. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER GYX1602098

LEGRO
Special weather statement, Jun 29, 3:33 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
333 PM EDT WED JUN 29 2016

MEZ008-009-012>014-292015-
SOUTHERN SOMERSET ME-NORTHERN FRANKLIN ME-SOUTHERN FRANKLIN ME-
SOUTHERN OXFORD ME-CENTRAL SOMERSET ME-
333 PM EDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN SOMERSET COUNTY IN MAINE
  NORTHERN FRANKLIN COUNTY IN MAINE
  SOUTHERN FRANKLIN COUNTY IN MAINE
  SOUTHERN OXFORD COUNTY IN MAINE
  CENTRAL SOMERSET COUNTY IN MAINE

* UNTIL 415 PM EDT

* AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES SOUTHEAST
  OF JACKMAN TO NEAR KINGFIELD TO 6 MILES EAST OF WELD...MOVING TO
  THE NORTHEAST AT 20 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THESE STORMS. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
  POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
  STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS LINE
  OF STORMS.

* LOCATIONS IMPACTED INCLUDE...
  FARMINGTON...
  KINGFIELD...
  BINGHAM...
  CARRABASSETT VALLEY...
  AND STRONG.

LAT...LON 4564 6970 4563 6971 4562 6970 4561 6971
      4558 6971 4557 6973 4555 6975 4554 6978
      4546 6975 4470 7000 4457 7039 4542 7011
      4565 6973 4566 6970
TIME...MOT...LOC 1932Z 234DEG 19KT 4539 7006 4501 7019 4468 7029
Local storm report, Jun 29, 3:48 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
348 PM EDT WED JUN 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             MEREDITH                43.66N  71.50W
06/29/2016  E0.88 INCH       BELKNAP            NH   PUBLIC

&&

EVENT NUMBER GYX1602099

LEGRO
Special weather statement, Jun 29, 4:12 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
412 PM EDT WED JUN 29 2016

MEZ021-022-026>028-292100-
KNOX ME-INTERIOR WALDO ME-LINCOLN ME-COASTAL WALDO ME-KENNEBEC ME-
412 PM EDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  KNOX COUNTY IN MAINE
  INTERIOR WALDO COUNTY IN MAINE
  LINCOLN COUNTY IN MAINE
  COASTAL WALDO COUNTY IN MAINE
  KENNEBEC COUNTY IN MAINE

* UNTIL 500 PM EDT

* AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR DAMARISCOTTA...MOVING TO THE NORTHEAST
  AT 35 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LINCOLNVILLE...
  CAMDEN...
  DAMARISCOTTA...
  LIBERTY...
  AND ROCKPORT.

LAT...LON 4426 6902 4421 6906 4418 6906 4418 6907
      4417 6908 4406 6936 4408 6939 4406 6937
      4400 6952 4403 6953 4403 6955 4414 6966
      4451 6917 4430 6900 4427 6901 4425 6896
      4426 6900 4422 6894
TIME...MOT...LOC 2010Z 230DEG 29KT 4411 6952
Special weather statement, Jun 29, 4:13 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
413 PM EDT WED JUN 29 2016

MEZ008-012-013-292100-
NORTHERN FRANKLIN ME-SOUTHERN FRANKLIN ME-SOUTHERN OXFORD ME-
413 PM EDT WED JUN 29 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  NORTHERN FRANKLIN COUNTY IN MAINE
  SOUTHERN FRANKLIN COUNTY IN MAINE
  SOUTHERN OXFORD COUNTY IN MAINE

* UNTIL 500 PM EDT

* AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM OVER BRYANT POND...MOVING TO THE NORTHEAST AT
  30 MPH.

* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
  THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
  POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
  STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RUMFORD...
  BETHEL...
  BRYANT POND...
  LOCKE MILLS...
  AND WILTON.

LAT...LON 4452 7010 4448 7018 4446 7024 4444 7027
      4443 7028 4424 7067 4438 7083 4473 7035
TIME...MOT...LOC 2010Z 229DEG 26KT 4436 7068

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:57 PM EDTFlash Flood WarningGYXOxford4 hr
Jun 29, 4:16 AM EDTAreal Flood AdvisoryGYXFranklin, Oxford119 min
Jun 29, 10:04 AM EDTFlash Flood WatchGYXFranklin, Oxford, Somerset9 hr
Jun 29, 12:05 PM EDTAreal Flood AdvisoryGYXKnox, Waldo3 hr
Jun 29, 12:58 PM EDTSevere Thunderstorm WarningGYXYork32 min
Jun 29, 1:17 PM EDTAreal Flood AdvisoryGYXYork118 min
Jun 29, 1:21 PM EDTSevere Thunderstorm WarningGYXYork39 min
Jun 29, 1:43 PM EDTSpecial Weather StatementGYXYork62 min
Jun 29, 1:47 PM EDTSevere Thunderstorm WarningGYXCumberland, York43 min
Jun 29, 1:50 PM EDTSpecial Weather StatementGYXYork55 min
Jun 29, 1:51 PM EDTSpecial Weather StatementGYXFranklin54 min
Jun 29, 2:00 PM EDTAreal Flood AdvisoryGYXOxford2 hr
Jun 29, 2:16 PM EDTSpecial Weather StatementGYXCumberland44 min
Jun 29, 2:19 PM EDTSevere Thunderstorm WarningGYXCumberland41 min
Jun 29, 2:22 PM EDTSpecial Marine WarningGYX53 min
Jun 29, 2:25 PM EDTAreal Flood AdvisoryGYXFranklin, Somerset3 hr
Jun 29, 2:47 PM EDTSpecial Weather StatementGYXSagadahoc58 min
Jun 29, 2:50 PM EDTSpecial Weather StatementGYXYork40 min
Jun 29, 3:33 PM EDTSpecial Weather StatementGYXSomerset42 min
Jun 29, 4:12 PM EDTSpecial Weather StatementGYXWaldo48 min
Jun 29, 4:13 PM EDTSpecial Weather StatementGYXOxford47 min
Jun 29, 4:16 PM EDTSevere Thunderstorm WarningGYXSomerset44 min
Jun 29, 4:54 PM EDTSpecial Weather StatementGYXOxford51 min
Jun 29, 7:54 PM EDTSpecial Weather StatementGYXOxford51 min

Nearby

Severe Thunderstorm Warnings in Maine, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.